# SDR TRBACPCP20090007

- Difficulty date: March 10, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 26,912 hours, 25,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL PUMP HAS CORROSION AROUND PUMP AREA.  COMPLIED WITH EO NR E2-57MR-305 RT WING LWR SKIN PANEL EXTERNAL CORROSION AT FUEL PUMP CUT-OUT BETWEEN RIBS 4 - 5.
